Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Explicit formulas for the Szegő kernel on certain weakly pseudoconvex domains


Authors: Gábor Francsics and Nicholas Hanges
Journal: Proc. Amer. Math. Soc. 123 (1995), 3161-3168
MSC: Primary 32H10; Secondary 32F15
MathSciNet review: 1301494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The objective of this paper is to determine the Szegő kernel of the domain $ \mathcal{D} = \{ (z,\zeta ,w) \in {\mathbb{C}^{n + m + 1}};\Im {\text{m}}w > {\left\Vert z \right\Vert^2} + {\left\Vert \zeta \right\Vert^{2p}}\} $ explicitly in closed form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32F15

Retrieve articles in all journals with MSC: 32H10, 32F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301494-8
PII: S 0002-9939(1995)1301494-8
Keywords: Szegő kernel, weakly pseudoconvex domains, explicit formulas
Article copyright: © Copyright 1995 American Mathematical Society